Titlebar

Export bibliographic data
Literature by the same author
plus on the publication server
plus at Google Scholar

 

Consistency of kernel based quantile regression

Title data

Christmann, Andreas ; Steinwart, Ingo:
Consistency of kernel based quantile regression.
In: Applied Stochastic Models in Business and Industry. Vol. 24 (2008) Issue 2 . - pp. 171-183.
ISSN 1526-4025
DOI: https://doi.org/10.1002/asmb.700

Official URL: Volltext

Further data

Item Type: Article in a journal
Refereed: Yes
Keywords: consistency; convex risk minimization; empirical risk minimization; kernel; non- parametric; quantile regression
Institutions of the University: Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics > Chair Mathematics VII - Stochastics
Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics > Chair Mathematics VII - Stochastics > Chair Mathematics VII - Stochastics - Univ.-Prof. Dr. Andreas Christmann
Faculties
Faculties > Faculty of Mathematics, Physics und Computer Science
Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics
Result of work at the UBT: No
DDC Subjects: 000 Computer Science, information, general works > 004 Computer science
500 Science > 510 Mathematics
Date Deposited: 19 Oct 2015 08:30
Last Modified: 19 Oct 2015 08:30
URI: https://eref.uni-bayreuth.de/id/eprint/20536